Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Constant pain, discomfort in right calf. Not enough blood supply to right foot. Bruising around right toe. Reason?

I have constant pain ( cramping ) and discomfort in my right calf . My right foot feels cold and like it s not getting sufficient blood supply. I also have bruising around the right big toe . These symtoms have been relevant for over a year and getting worse. They aren t as bad when I am standing, but when I am laying down, my right leg throbs terribly. What are the possible reasons for such symptoms?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having some vascular blockage in your right leg vein giving rise this problem.
There is possibility of having deep vein thrombosis.
Go for color Doppler examination.
Rule out diabetes as well.
consult vascular surgeon and get examined.
Ok and take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor